RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Тр. Ин-та матем.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. Ин-та матем., 2014, том 22, номер 2, страницы 109–118 (Mi timb225)  

Inductive systems of representations with small highest weights for natural embeddings of symplectic groups

A. A. Osinovskaya, I. D. Suprunenko

Institute of Mathematics of the National Academy of Sciences of Belarus

Аннотация: For natural embeddings of symplectic groups, inductive systems of irreducible representations where the maximum of the highest weight value on the maximal root is equal to $2$ are studied. For such embeddings of algebraic groups of type $C_n$ in characteristic $3$, the inductive system of representations generated by irreducible representations with highest weight $2\omega_n$ is determined. It is proved that any inductive system of representations of such groups consisting of representations with the value of the highest weight on the maximal root at most $2$ and containing representations with such value equal to $2$ contains the subsystem generated by the standard representations or the subsystem generated by the representations with highest weight $\omega_n$, For algebraic groups of type $C_n$ in characteristic $3$, the restrictions of certain irreducible modules to subsystem subgroups of type $C_{n-1}$ are described.

Полный текст: PDF файл (296 kB)
Список литературы: PDF файл   HTML файл
Тип публикации: Статья
УДК: 512.554.32
Поступила в редакцию: 10.09.2014
Язык публикации: английский

Образец цитирования: A. A. Osinovskaya, I. D. Suprunenko, “Inductive systems of representations with small highest weights for natural embeddings of symplectic groups”, Тр. Ин-та матем., 22:2 (2014), 109–118

Цитирование в формате AMSBIB
\RBibitem{OsiSup14}
\by A.~A.~Osinovskaya, I.~D.~Suprunenko
\paper Inductive systems of representations with small highest weights for~natural embeddings of symplectic groups
\jour Тр. Ин-та матем.
\yr 2014
\vol 22
\issue 2
\pages 109--118
\mathnet{http://mi.mathnet.ru/timb225}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/timb225
  • http://mi.mathnet.ru/rus/timb/v22/i2/p109

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Просмотров:
    Эта страница:134
    Полный текст:53
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020